A NOTE FOR FINDING EXACT SOLUTIONS OF SOME NONLINEAR DIFFERENTIAL EQUATIONS


Pinar Z., ÖZİŞ T.

SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI, vol.36, no.2, pp.433-440, 2018 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 36 Issue: 2
  • Publication Date: 2018
  • Title of Journal : SIGMA JOURNAL OF ENGINEERING AND NATURAL SCIENCES-SIGMA MUHENDISLIK VE FEN BILIMLERI DERGISI
  • Page Numbers: pp.433-440

Abstract

In this note, we show that a particular solution of Bernoulli equation is also the solutions of various second and high order nonlinear ordinary differential equations. The differential equations having solution as a particular solution of Bernoulli equation are listed accordingly. We have exemplified some of nonlinear equations having solution as a particular solution of Bernoulli equation.